# SDR ASAA2016120819095

- Difficulty date: December 8, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 38,225 hours, 11,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, LT TRANSITION CORRODED FROM FS 787-800. FS 787 - FS 800. GROUNDED - YES. REMOVED CORROSION, ORIG. MAT. =.040, REMOVED .011, REMAINING =.029, FOUND TO BE OUT OF LIMITS FROM STA 727+4 TO STA 847 IAW SRM 53-00-53-1A-2, REMOVED AND REPLACED. TRANSITION PANEL PN 146A7502-31 FABRICATED ON CARD G794525 IAW BAC DWG 146A2500 AND SRM 51-40-02.
